MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CLINT PHARMACEUTICAL CONDUCTION KIT; ANESTHESIA CONDUCTION KIT

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CLINT PHARMACEUTICAL CONDUCTION KIT; ANESTHESIA CONDUCTION KIT
Catalog Number ACL11CH
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that they have been experiencing issues with the needle that was provided in the clint trays.The needle was coring the rubber stoppers and contaminating the syringe/vials.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Corrected: health effect - impact code, there was no patient involvement.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CLINT PHARMACEUTICAL CONDUCTION KIT
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4
tijuana NH
MX 
Manufacturer Contact
reed covert
10 bowman drive
keene, NH 03431
2247062300
MDR Report Key20417441
Report Number1217052-2024-00132
Device Sequence Number8295631
Product Code CAZ
UDI-Device Identifier20351688081282
UDI-Public(01)20351688081282(17)260815(10)6011840
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Catalogue NumberACL11CH
Device Lot Number6011840
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown